# SDR CALA2013122393870

- Difficulty date: December 19, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 69,470 hours, 25,514 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: Fuel Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREFLIGHT CHECK OF CTR FUEL PUMPS FAILED.  CTR PUMP LIGHTS DO NOT ILLUMINATE AFTER 10 SEC.  TROUBLE SHOT IAW WDM 28-21-11.  R & R S346 FUEL PANEL DOOR OPEN SWITCH.  FUEL PUMPS OPERATION IS NORMAL IAW AMM 28-22-00.
